# SDR SWAA2021072696398

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 73,062 hours, 43,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP HAS DELAMINATION AREA I/B TRAILING EDGE APPROXIMATELY 5 X 3. ; / [01] REMOVED AFT FLAP PER AMM 27-51-22; [02] OK TO INSTALL AFT FLAP REF AMM 27-51-22; [03] REMOVED AND REPLACED LT WING OUTBOARD AFT FLAP REF MM 27-51-22
